# SDR NSVA20070068

- Difficulty date: March 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 31,317 hours, 36,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211T000
- Part serial: A4982
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT LEFT FROM SCE, SMOKE DETECTOR ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW SMM 26-13-05.  OP CHECKS GOOD, P/N 72-111211T000 ON/OFF SN ON A1482 SN A4982.
